# SDR 2007FA0000462

- Difficulty date: March 9, 2007
- Submitted: May 30, 2007
- Operation: General aviation
- Aircraft: N7293R
- Make and model: Beech 58
- Aircraft serial: TH590
- Engine: Cont IO550C
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: 1051324
- Condition: Broken
- Location: Magneto
- Part time: 827 hours
- Component: Magneto, Cont
- Component part number: BL34935005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLESHOOTING ENGINE RUNS ROUGH AND WON`T RUN AT ALL OVER 1200 RPM.  WE DISCOVERED THE IMPULSE COUPLING SPRINGS ON BOTH MAGS WERE BROKEN.  (IMPULSE COUPLING PN 10400309) (K)
